VOL. 29 · NO. 2 | June, 1958
 
VIEW ALL ABSTRACTS +
Front Matter
Ann. Math. Statist. 29 (2), (June, 1958)
No abstract available
Articles
J. Wolfowitz
Ann. Math. Statist. 29 (2), 351-356, (June, 1958) DOI: 10.1214/aoms/1177706617
No abstract available
D. R. Cox
Ann. Math. Statist. 29 (2), 357-372, (June, 1958) DOI: 10.1214/aoms/1177706618
No abstract available
Jerome Sacks
Ann. Math. Statist. 29 (2), 373-405, (June, 1958) DOI: 10.1214/aoms/1177706619
No abstract available
Samuel Karlin
Ann. Math. Statist. 29 (2), 406-436, (June, 1958) DOI: 10.1214/aoms/1177706620
No abstract available
H. D. Brunk
Ann. Math. Statist. 29 (2), 437-454, (June, 1958) DOI: 10.1214/aoms/1177706621
David L. Wallace
Ann. Math. Statist. 29 (2), 455-475, (June, 1958) DOI: 10.1214/aoms/1177706622
Leo A. Goodman
Ann. Math. Statist. 29 (2), 476-490, (June, 1958) DOI: 10.1214/aoms/1177706623
S. N. Roy, R. E. Bargmann
Ann. Math. Statist. 29 (2), 491-503, (June, 1958) DOI: 10.1214/aoms/1177706624
Allan Birnbaum
Ann. Math. Statist. 29 (2), 504-514, (June, 1958) DOI: 10.1214/aoms/1177706625
J. M. Shapiro
Ann. Math. Statist. 29 (2), 515-522, (June, 1958) DOI: 10.1214/aoms/1177706626
Franklin A. Graybill, William E. Pruitt
Ann. Math. Statist. 29 (2), 523-533, (June, 1958) DOI: 10.1214/aoms/1177706627
R. R. Bahadur
Ann. Math. Statist. 29 (2), 534-543, (June, 1958) DOI: 10.1214/aoms/1177706628
No abstract available
Isidore Fleischer, Anthony Kooharian
Ann. Math. Statist. 29 (2), 544-549, (June, 1958) DOI: 10.1214/aoms/1177706629
No abstract available
Des Raj, Salem H. Khamis
Ann. Math. Statist. 29 (2), 550-557, (June, 1958) DOI: 10.1214/aoms/1177706630
Z. W. Birnbaum, R. C. McCarty
Ann. Math. Statist. 29 (2), 558-562, (June, 1958) DOI: 10.1214/aoms/1177706631
Edgar Reich
Ann. Math. Statist. 29 (2), 563-570, (June, 1958) DOI: 10.1214/aoms/1177706632
No abstract available
Notes
Morton Kupperman
Ann. Math. Statist. 29 (2), 571-575, (June, 1958) DOI: 10.1214/aoms/1177706633
W. L. Nicholson
Ann. Math. Statist. 29 (2), 575-580, (June, 1958) DOI: 10.1214/aoms/1177706634
John W. Tukey
Ann. Math. Statist. 29 (2), 581-584, (June, 1958) DOI: 10.1214/aoms/1177706635
No abstract available
M. M. Siddiqui
Ann. Math. Statist. 29 (2), 585-588, (June, 1958) DOI: 10.1214/aoms/1177706636
No abstract available
John W. Tukey
Ann. Math. Statist. 29 (2), 588-592, (June, 1958) DOI: 10.1214/aoms/1177706637
Leo Breiman
Ann. Math. Statist. 29 (2), 592-595, (June, 1958) DOI: 10.1214/aoms/1177706638
No abstract available
Lionel Weiss
Ann. Math. Statist. 29 (2), 595-599, (June, 1958) DOI: 10.1214/aoms/1177706639
Paul N. Somerville
Ann. Math. Statist. 29 (2), 599-601, (June, 1958) DOI: 10.1214/aoms/1177706640
No abstract available
John E. Walsh
Ann. Math. Statist. 29 (2), 601-604, (June, 1958) DOI: 10.1214/aoms/1177706641
George P. Steck
Ann. Math. Statist. 29 (2), 604-606, (June, 1958) DOI: 10.1214/aoms/1177706642
Herman Rubin
Ann. Math. Statist. 29 (2), 606-608, (June, 1958) DOI: 10.1214/aoms/1177706643
No abstract available
Robert V. Hogg, Allen T. Craig
Ann. Math. Statist. 29 (2), 608-610, (June, 1958) DOI: 10.1214/aoms/1177706644
No abstract available
G. E. P. Box, Mervin E. Muller
Ann. Math. Statist. 29 (2), 610-611, (June, 1958) DOI: 10.1214/aoms/1177706645
No abstract available
V. S. Varadarajan, R. Ranga Rao
Ann. Math. Statist. 29 (2), 612-613, (June, 1958) DOI: 10.1214/aoms/1177706646
No abstract available
News
Ann. Math. Statist. 29 (2), 614-623, (June, 1958) DOI: 10.1214/aoms/1177706647
No abstract available
Ann. Math. Statist. 29 (2), 624-631, (June, 1958) DOI: 10.1214/aoms/1177706648
No abstract available
Ann. Math. Statist. 29 (2), 631-634, (June, 1958) DOI: 10.1214/aoms/1177706649
No abstract available
Publications
Ann. Math. Statist. 29 (2), 634, (June, 1958) DOI: 10.1214/aoms/1177706650
No abstract available
Back Matter
Ann. Math. Statist. 29 (2), (June, 1958)
No abstract available
Back to Top